| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.(b)(6).
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a call service alarm (cs 064) issue as well as call service 078 alarms after the pump had been worn while swimming.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 26-aug-2019 with the following findings: a review of the pump¿s black box and alarm history showed evidence of a call service 064 on (b)(6)2019.Deliveries by the user were not resumed.During testing, the pump duplicated the cs 064 upon rewind.The pump cover was removed, and internal moisture and corrosion were found on the motor flex connector and the surrounding components.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Correction: the original complaint noted that a cs 078 alarm had occurred twice.This issue is not a reportable pump malfunction.